Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 77, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2022, 9:46 AM CDT for Burnet County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2022, 9:46 AM CDT (14:46 UTC)
- Expired
- May 5, 2022, 10:10 AM CDT
- In force
- 24 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1562 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.2
The text
As transmitted.
456
WUUS54 KEWX 051446
SVREWX
TXC053-051530-
/O.NEW.KEWX.SV.W.0077.220505T1446Z-220505T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
946 AM CDT Thu May 5 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Burnet County in south central Texas...
* Until 1030 AM CDT.
* At 946 AM CDT, a severe thunderstorm was located near Watson, or 9
miles southeast of Lampasas, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sunnylane, Lake Victor and Watson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3098 9787 3097 9787 3082 9809 3091 9820
3103 9814 3103 9791
TIME...MOT...LOC 1446Z 225DEG 45KT 3096 9807
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MORRIS3 follow-up statements
834
WWUS54 KEWX 051455
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 AM CDT Thu May 5 2022
TXC053-051530-
/O.CON.KEWX.SV.W.0077.000000T0000Z-220505T1530Z/
Burnet TX-
955 AM CDT Thu May 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN BURNET COUNTY...
At 955 AM CDT, a severe thunderstorm was located over Kempner, or
near Copperas Cove, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sunnylane and Watson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3098 9787 3096 9789 3088 9800 3086 9803
3092 9818 3103 9811 3103 9791
TIME...MOT...LOC 1455Z 225DEG 45KT 3104 9797
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MORRIS168
WWUS54 KEWX 051503
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1003 AM CDT Thu May 5 2022
TXC053-051530-
/O.CON.KEWX.SV.W.0077.000000T0000Z-220505T1530Z/
Burnet TX-
1003 AM CDT Thu May 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN BURNET COUNTY...
At 1003 AM CDT, a severe thunderstorm was located over Copperas Cove,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Burnet County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3098 9787 3094 9797 3096 9815 3103 9811
3103 9791
TIME...MOT...LOC 1503Z 225DEG 45KT 3111 9789
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MORRIS497
WWUS54 KEWX 051510
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1010 AM CDT Thu May 5 2022
TXC053-051520-
/O.CAN.KEWX.SV.W.0077.000000T0000Z-220505T1530Z/
Burnet TX-
1010 AM CDT Thu May 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3098 9787 3094 9797 3096 9815 3103 9811
3103 9791
TIME...MOT...LOC 1508Z 225DEG 45KT 3118 9781
$$
MORRISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:47 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 5, 6:47 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 647 AM CDT Thu May 5 2022 ...New AVIATION... .SHORT TERM... (Today through Friday) Issued at 257 AM CDT Thu May 5 2022 An upper level trough moves to the east across the Central Plains today dragging a surface boundary into our area. There is sufficient forcing from a favorable upper level jet and the low level jet for isolated to widely scattered showers and isolated thunderstorms ahead of the boundary this morning. Stronger forcing develops along the surface boundary to generate showers and thunderstorms over the Hill Country to along and east of I-35 midday through this evening. Forecast soundings indicate a potential for strong to severe storms due mid level lapse rates around 8.3C/km, SFC-6KM shear of 40 KTs, MUCAPE of 3,000 J/Kg, and DCAPE of 1,100 J/Kg. Damaging winds will be the main threat, although large hail is also possible with a non- zero chance of a tornado. SPC has areas northeast of a Junction to Hondo to Kenedy line in a Marginal (1 of 5) Risk with areas northeast of a San Saba to Dripping Springs to La Grange line in a Slight (2 of 5) Risk of Severe storms. There is an Enhanced (3 of 5) Risk just northeast of our area from Copperas Cove to Cameron. Well above normal PWs approaching 2 inches along the boundary indicates locally heavy rains are possible. WPC has areas northeast of a Llano to Buda to La Grange in a Marginal (1 of 4) Risk of Excessive rainfall. Any showers and thunderstorms will move east of our area by Midnight as forcing wanes and drier air aloft filters over our area. Above normal temperatures are expected today and tonight. The boundary lifts back north by early Friday morning. The thermal ridge strengthens over our area on Friday. Well above normal high temperatures are expected with highs near 100 across the Rio Grande and Winter Garden regions. No rain is expected as moisture becomes shallow with no forcing mechanisms. However, there will be enough moisture for areas of low clouds and patchy fog across our eastern areas late tonight into early Friday morning. && .LONG TERM... (Friday night through Wednesday) Issued at 330 AM CDT Thu May 5 2022 Heat stress issues may affect some folks as early as Friday evening as winds will not likely benefit from the sea-breeze, and those gusty evening winds that seemed to never go away in April would have come in handy for this first taste of summer heat. The dew points will bounce back each morning through the weekend, and this means high heat indices in the 102 to 110 range for much of the area as near record highs develop under an amplifying upper ridge. Given this early time of year to see such heat, Heat Advisories are a good bet for the weekend. At least on Saturday and Sunday, the daytime winds pick up moreso than on Friday evening. Monday shows a bit more wind than the weekend, and this could help ease off the high temperatures of the day be a degree or two. Nevertheless, temps Monday will remain well above normal. By Monday evening the upper high over TX becomes of high enough amplitude that some instability and moisture may leak out a few evening storms from the higher terrain of Mexico into our western counties. This pattern repeats Tuesday evening. However the upper ridge isn't expected to go away, and above normal temperatures should continue through the end of the 7-day forecast. && .AVIATION... (12Z TAFS) Issued at 646 AM CDT Thu May 5 2022 MVFR CIGS prevail this morning to midday, however brief periods of IFR or VFR can be expected. Expect WDLY SCT SHRA/TSRA this morning into afternoon and have gone with VCSH this morning, then VCTS this afternoon at the I-35 sites. A band of SHRA/TSRA can be expected with a surface boundary as it pushes to the south and have gone with TEMPOs for TSRA 19Z-01Z at the I-35 sites. MVFR CIGs/VSBYs return to KSAT/KSSF and IFR layer clouds and MVFR VSBYS at KAUS overnight, then become VFR late Friday morning. At the I-35 sites, S to SE winds 5 to 15 KTs prevail until the boundary pushes through, then a period of NE winds around 5 KTs develops by this evening, then finally SE to S winds return overnight. Wind gusts to 40 KTs are possible with the band of SHRA/TSRA. At KDRT, SE winds 4 to 8 KTs become NW 5 to 10 KTs midday, then back to SE this evening. && .CLIMATE... Record Highs for Saturday, May 7th and Sunday, May 8th Austin Bergstrom.......102 in 1998 .........97 in 2011 Austin Camp Mabry......102 in 1998 .........99 in 1967 San Antonio Int........100 in 1998 ........102 in 1927 Del Rio................106 in 1998 ........103 in 1967 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 85 64 92 70 / 100 40 0 0 Austin Bergstrom Intl Airport 86 63 92 70 / 100 40 0 0 New Braunfels Muni Airport 88 64 95 70 / 70 20 0 0 Burnet Muni Airport 82 62 92 70 / 90 10 0 0 Del Rio Intl Airport 92 68 100 72 / 10 0 0 0 Georgetown Muni Airport 84 62 91 70 / 90 40 0 0 Hondo Muni Airport 88 64 98 70 / 40 0 0 0 San Marcos Muni Airport 87 64 94 70 / 90 30 0 0 La Grange - Fayette Regional 90 67 94 72 / 80 60 0 0 San Antonio Intl Airport 85 66 94 70 / 70 10 0 0 Stinson Muni Airport 89 69 98 73 / 70 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...04 Long-Term...Oaks Aviation...04
Hazardous weather outlook, May 5, 4:00 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 400 AM CDT Thu May 5 2022 TXZ171>173-183>194-202>209-217>225-228-060900- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 400 AM CDT Thu May 5 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated to scattered strong to severe storms are possible today into this evening across the Hill Country, the I-35 corridor to the Coastal Plains. Damaging winds will be the main threat, although large hail is also possible with a non-zero chance of a tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The first summer heat wave of the year is expected this weekend into early next week. High temperatures will be in the upper 90s to near 107 with afternoon heat index values as high as 110. Heat Advisories may be issued. Be sure to take precautions in the heat. Drink plenty of water, wear light colored and loose fitting clothing, and take breaks in the shade or in air conditioned areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 5, 9:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 AM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL DEL RIO 29.36N 100.90W
05/04/2022 M1.50 INCH VAL VERDE TX PUBLIC
0725 PM TSTM WND DMG 3 ENE DEL RIO 29.38N 100.84W
05/04/2022 VAL VERDE TX PUBLIC
PUBLIC REPORT OF ROOF DAMAGE IN DEL RIO
RECEIVED VIA TWITTER.
0725 PM HAIL 1 WNW DEL RIO 29.37N 100.91W
05/04/2022 E0.88 INCH VAL VERDE TX PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL RECEIVED
VIA TWITTER. TIME ESTIMATED VIA RADAR.
0725 PM HAIL 2 ENE DEL RIO 29.37N 100.87W
05/04/2022 E1.00 INCH VAL VERDE TX PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL RECEIVED
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
0733 PM TSTM WND GST 1 NW LAUGHLIN AFB 29.37N 100.80W
05/04/2022 M68 MPH VAL VERDE TX ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
NW LAUGHLIN AFB. LAUGHLIN AIR FORCE BASE
ASOS MEASURES A THUNDERSTORM WIND GUST OF 59
KNOTS (68 MPH) AT 7:33 PM CDT.
0737 PM HAIL 3 N DEL RIO 29.40N 100.90W
05/04/2022 U0.75 INCH VAL VERDE TX PUBLIC
MPING REPORT OF DIME-SIZED HAIL 3 MILES
NORTH OF DEL RIO.
0840 PM HAIL 1 SE SPOFFORD 29.17N 100.40W
05/04/2022 E2.75 INCH KINNEY TX BROADCAST MEDIA
PHOTO OF BASEBALL SIZED HAIL RELAYED VIA
BROADCAST MEDIA NEAR SPOFFORD. TIME OF
REPORT ESTIMATED FROM RADAR.
0840 PM HAIL 2 N BRACKETTVILLE 29.34N 100.42W
05/04/2022 E0.88 INCH KINNEY TX PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL NEAR
BRACKETTVILLE.
0843 PM TSTM WND GST 4 SSE FORT CLARK SPRING 29.25N 100.41W
05/04/2022 E70 MPH KINNEY TX PUBLIC
ESTIMATED 70 MPH WINDS AND PICTURE OF
DAMAGED TRAMPOLINE AFTER FLYING FROM WINDS.
TIME ESTIMATED VIA RADAR.
0932 PM HAIL 11 NW UVALDE 29.32N 99.93W
05/04/2022 E1.75 INCH UVALDE TX PUBLIC
GOLFBALL SIZE HAIL REPORTED BETWEEN UVALDE
AND CAMP WOOD ON HWY 55. TIME ESTIMATED VIA
RADAR.
0945 PM HAIL 2 NNW UVALDE 29.24N 99.79W
05/04/2022 E1.00 INCH UVALDE TX PUBLIC
TIME ESTIMATED VIA RADAR.
0949 PM HAIL 2 SE GARNER STATE PARK 29.58N 99.73W
05/04/2022 E0.25 INCH UVALDE TX PUBLIC
REPORT OF PEA-SIZED HAIL RECEIVED FROM THE
PUBLIC.
1015 PM HAIL 1 NNE SABINAL 29.33N 99.47W
05/04/2022 M1.50 INCH UVALDE TX CO-OP OBSERVER
LARGE VOLUME OF HAIL OF VARYING SIZES
STARTED AT 1015 AND MAX SIZE WAS PING PONG
BALL SIZED.
1015 PM HAIL 1 NNE SABINAL 29.33N 99.47W
05/04/2022 M1.50 INCH UVALDE TX CO-OP OBSERVER
LARGE VOLUME OF HAIL OF VARYING SIZES
STARTED AT 1015 AND MAX SIZE WAS PING PONG
BALL SIZED.
1115 PM NON-TSTM WND GST 3 NNE LLANO 30.78N 98.66W
05/04/2022 M53 MPH LLANO TX PUBLIC
LLANO AWOS MEASURED 53 MPH WIND GUST.
1122 PM HAIL 2 E LAKE MEDINA SHORES 29.64N 98.96W
05/04/2022 E1.00 INCH BANDERA TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1133 PM TSTM WND DMG 3 SSE HONDO 29.31N 99.13W
05/04/2022 MEDINA TX PUBLIC
THUNDERSTORM WIND DAMAGE TO CARPORT OR
AWNING JUST OUTSIDE THE CITY LIMITS OF
HONDO. TIME ESTIMATED VIA RADAR.
1156 PM HAIL 1 N CASTROVILLE 29.37N 98.88W
05/04/2022 E0.75 INCH MEDINA TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1215 AM TSTM WND GST 3 E LACKLAND AFB 29.38N 98.58W
05/05/2022 M59 MPH BEXAR TX AWOS
59 MPH WIND GUST AT KELLY AFB AWOS.
1225 AM TSTM WND GST 6 SSE SAN ANTONIO 29.34N 98.47W
05/05/2022 M60 MPH BEXAR TX ASOS
1225 AM HAIL SAN ANTONIO 29.42N 98.50W
05/05/2022 E0.75 INCH BEXAR TX PUBLIC
1240 AM NON-TSTM WND DMG 1 NNW LLANO 30.76N 98.68W
05/05/2022 LLANO TX PUBLIC
POWER LINE DOWN TO NON-THUNDERSTORM WIND
GUST AT THE 800 BLOCK OF W NAVARRO ST IN
LLANO.
0135 AM NON-TSTM WND GST BERGSTROM INTERNATIONAL 30.20N 97.67W
05/05/2022 M58 MPH TRAVIS TX ASOS
&&Local storm report, May 5, 9:23 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG BRACKETTVILLE 29.31N 100.42W
05/04/2022 KINNEY TX PUBLIC
10 POWER POLES DOWNED IN BRACKETVILLE FROM
THUNDERSTORM ACTIVITY.
&&
NHSpecial weather statement, May 5, 9:39 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
939 AM CDT Thu May 5 2022
TXZ172-051530-
Burnet TX-
939 AM CDT Thu May 5 2022
...A strong thunderstorm will impact portions of northern Burnet
County through 1030 AM CDT...
At 939 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Victor, or 10 miles northeast of Burnet, moving northeast at 60
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Lake Victor, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3095 9785 3092 9784 3070 9828 3080 9836
3103 9818 3103 9791
TIME...MOT...LOC 1439Z 229DEG 54KT 3087 9815
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MORRISThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 56 min |
| May 4, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 60 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 54 min |
| May 4, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 67 min |
| May 4, 9:29 PM CDT | Special Weather Statement | EWX | Kinney | 46 min |
| May 4, 9:33 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| May 4, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 65 min |
| May 4, 10:20 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 55 min |
| May 4, 10:46 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 48 min |
| May 4, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 48 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 46 min |
| May 4, 11:58 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 47 min |
| May 5, 12:17 AM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| May 5, 12:38 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 5, 9:39 AM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| May 5, 10:27 AM CDT | Special Weather Statement | EWX | Burnet | 18 min |
| May 5, 11:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 5, 12:18 PM CDT | Special Weather Statement | EWX | Burnet | 42 min |
| May 5, 12:40 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 5, 12:50 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 5, 2:52 PM CDT | Special Weather Statement | EWX | Williamson | 38 min |
| May 5, 3:28 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 5, 3:30 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 5, 3:45 PM CDT | Special Weather Statement | EWX | Llano | 45 min |
| May 5, 3:54 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 53 min |
| May 5, 3:55 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 65 min |
| May 5, 4:53 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 31 min |
| May 5, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 64 min |
| May 5, 6:00 PM CDT | Special Weather Statement | EWX | Gillespie | 30 min |
| May 5, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 44 min |
| May 5, 6:33 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 5, 6:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.